Lagrangian geometry of the Gauss images of isoparametric hypersurfaces in spheres

Reiko Miyaoka, Yoshihiro Ohnita

Research output: Contribution to journalArticlepeer-review

Abstract

The Gauss images of isoparametric hypersufaces of the standard sphere Sn+1 provide a rich class of compact minimal Lagrangian submanifolds embedded in the complex hyperquadric Qn(a). This is a survey article based on our joint work [17] to study the Hamiltonian non-displaceability and related properties of such Lagrangian submanifolds.

Original languageEnglish
Pages (from-to)265-278
Number of pages14
JournalComplex Manifolds
Volume6
Issue number1
DOIs
Publication statusPublished - 2019 Jan 1

Keywords

  • Floer homology
  • Isoparametric hypersurfaces
  • monotone Lagrangian submanifolds

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Lagrangian geometry of the Gauss images of isoparametric hypersurfaces in spheres'. Together they form a unique fingerprint.

Cite this